# SDR SWIA202157817

- Difficulty date: February 21, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430344S
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP VANE O/B END CAP IS CHAFED IN RADIUS INTO BARE METAL APPROX 1.5" X 1.5".     (C-CHECK RO 4/25/2021)    PERFORMED A MAJOR REPAIR TO LH INBD FLAP VANE BY REMOVING AND REPLACING THE OUTBOARD LEADING EDGE SKIN IAW CRJ 200 SRM TASKS 51-40-11 AND 51-42-11 REV. 38B DATED 25 NOV 2020 REFERENCING DRAWING NO. 601R14303 FOR FASTENER SIZE AND TYPE.  COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.  FORM M-337 IS COMPLETE AND ATTACHED.  NO WEIGHT CHANGE NOTED.
